# SDR SWAA2017082415901

- Difficulty date: August 16, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT BOTTOM WEB CORRODED.  R & R THE WEB IAW DWG & SRM.
